# SDR 2007AP080901

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: General aviation
- Aircraft: N48440
- Make and model: Cessna 152
- Aircraft serial: 15280910
- Aircraft time: 15,375 hours
- Engine: Lyc O235L2C
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200185
- Condition: Cracked
- Location: Rt Elevator
- Part time: 15,375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR SPAR FOUND BROKEN/CRACKED AT OB ATTACH POINT. OB HINGE BRACKET PULLED AWAY FROM SPAR.
